# SDR RAAA99B2040

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1080-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION PER CARD S1 14101, FOUND FUSELAGE SKIN CORRODED STR 3R TO STR 4R BS 1135 TO 1183 AND STR 4L BS 1130 TO 1148.  REPLACED FUSELAGE SKIN PER BOEING MSG RVV-SEA-99-0004RR STR 1 TO STR 5R AND BS 1080 TO 1183.
